# SDR DALA2018051503400

- Difficulty date: May 14, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FRAME HAS A DENT AT STA 520 AND AT 24L. ACCOMPLISHED PERMANENT REPAIR IAW ER/A 567182-14 REV ORIGINAL.
